Mostrar el registro sencillo del ítem

dc.contributor.authorGarcía García, V.
dc.contributor.authorOrtega-Salvador, Pedro 
dc.date.accessioned2023-04-20T11:50:08Z
dc.date.available2023-04-20T11:50:08Z
dc.date.issued2023-03-31
dc.identifier.citationV. García García, P. Ortega Salvador, Weighted weak-type iterated and bilinear Hardy inequalities, Journal of Mathematical Analysis and Applications, Volume 525, Issue 2, 2023, 127284, ISSN 0022-247X, https://doi.org/10.1016/j.jmaa.2023.127284. (https://www.sciencedirect.com/science/article/pii/S0022247X23002871)es_ES
dc.identifier.urihttps://hdl.handle.net/10630/26321
dc.description.abstractWe characterize the good weights for a certain weighted weak-type iterated Hardy inequality to hold. As a consequence, we get the characterizations of some weighted weak-type bilinear Hardy inequalities.es_ES
dc.description.sponsorshipFunding for open access charge: Universidad de Málaga/CBUA.es_ES
dc.language.isoenges_ES
dc.publisherElsevieres_ES
dc.rightsinfo:eu-repo/semantics/openAccesses_ES
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectDesigualdades (Matemáticas)es_ES
dc.subjectAnálisis matemáticoes_ES
dc.subject.otherBilinear Hardy inequalitieses_ES
dc.subject.otherIterated Hardy inequalitieses_ES
dc.subject.otherWeighted weak-type inequalitieses_ES
dc.subject.otherWeighted inequalitieses_ES
dc.subject.otherWeightses_ES
dc.titleWeighted weak-type iterated and bilinear Hardy inequalitieses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.centroFacultad de Cienciases_ES
dc.identifier.doi10.1016/j.jmaa.2023.127284
dc.rights.ccAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.type.hasVersioninfo:eu-repo/semantics/publishedVersiones_ES


Ficheros en el ítem

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro sencillo del ítem

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Excepto si se señala otra cosa, la licencia del ítem se describe como Attribution-NonCommercial-NoDerivatives 4.0 Internacional